Home RemediesHealth & Beauty

Remedy for Dry Cough

Does anyone have a remedy for dry cough in elderly people?

By diana camacho

Ad

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

October 22, 20100 found this helpful

Assuming that sucking on a lozenge is not working, you might want to rule out reflux and other conditions that can irritate the throat, such as allergies. I would suggest a check-up, then ask about trying an acid-reducer or OTC allergy medication trial.

Reply Was this helpful? Yes
October 22, 20100 found this helpful

I coughed for 6 months non stop, had two chest xrays done and nothing. A relative who is a nurse told me it was my blood pressure meds, Sure enough thats what it was. Happens to 20 percent of us who take meds that end in peril, as in my case was lisentaperil. [sp] After they changed my meds I quit coughing.

Reply Was this helpful? Yes
October 23, 20100 found this helpful

Lisinopril is the med that can make some people cough a dry hacky cough. If this is what is happening the person must get off the med and take something else.

Ad

The Dr. should have asked or warned about this. If the Dr. says no tell him to read the printout or call a pharmacist.

Reply Was this helpful? Yes
October 23, 20100 found this helpful

Please go to a Dr. for diagnosis. My sister did not and she ended up dying of something that was easily taken care of. Let your Dr. do some testing if possible to rule out anything serious. I am left alone without my sister because she didn't think it was serious enough to see a Dr. about. Please take care.

Reply Was this helpful? Yes
October 24, 20100 found this helpful

Something as simple as dry air (or dust or mold) can cause a cough. I start coughing every winter (& my sinus hurts) when the heater is turned on because it dries the air, until I start using my humidifier.

Ad

A lot of medications can cause coughing as a side effect, & a lot of Doctors don't know,or forget to tell you this-or don't believe it! Check with the doctor first, then check this website to see if anyone else is having that symptom form any of the medications. http://www.askapatient.com/

Reply Was this helpful? Yes
October 24, 20100 found this helpful

Could be fluid buildup (congestive heart failure), could be sinus infection. My mother-in-law just had surgery where the infection had eaten through her bones over her eyes. Had no clue! Check it out first! God Bless.

Reply Was this helpful? Yes

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Related Content
Categories
Health & Beauty Home RemediesOctober 21, 2010
Guides
More
🐛
Pest Control
🌻
Gardening
😎
Summer Ideas!
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2018 by Cumuli, Inc. All Rights Reserved.

Published by ThriftyFun.

Generated 2018/07/28 22:28:28 in 1 secs. ⛅️️ ⚡️
Loading Something Awesome!